View Large & Mouseover to Zoom
thmbnil
JOJO11675 Sudafed

Sudafed Mucus Day and Night Capsules - 16 Capsules

by Sudafed
£3.78£4.49
3.78
  • Sudafed Mucus Day and Night Capsules
  • For round-the-clock relief from congestion and headaches
  • Mucus Relief, whatever the hour
  • Clear the nose for ease breathing
  • Two different capsules for day and night
Quantity:
  • Expected Despatch By 14/12/2016
facebook

Description

Product Description

    • WHAT IT DOES
    • SUDAFEDĀ® Day & Night Capsules are specially formulated to help tackle the symptoms associated with blocked nose, headache, fever, sore throat, aches and pains
    • The Day capsules can ease the tired and drowsy feeling you'd normally expect during a bout of cold or flu, whilst the Night capsules get to work on your symptoms to help you sleep peacefully
    • HOW IT WORKS
    • The Night capsules contain phenylephrine hydrochloride, which acts to reduce swelling in your nasal passages so that you can breathe more easily, and paracetamol, an analgesic that also helps to bring down your temperature when you have a fever
    • The Day Capsules also contain caffeine to combat drowsiness, allowing you to carry on with your day
    • Caffeine can also enhance pain relief from paracetamol

Ingredients

  • Paracetamol 500mg, caffeine 25mg (day capsules only) & phenylephrine 6.1mg
  • HCODE

    JOJO11675

  • MANUFACTURER

    Johnson & Johnson MSD Consumer Pharmaceuticals

  • EAN CODE

    3574661067841

  • CONDITION

    NEW

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.